University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The transversal relative equilibria of a Hamiltonian system with symmetry

Patrick, GW and Roberts, RM (2000) The transversal relative equilibria of a Hamiltonian system with symmetry NONLINEARITY, 13 (6). pp. 2089-2105.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Patrick, GWUNSPECIFIEDUNSPECIFIED
Roberts, RMm.roberts@surrey.ac.ukUNSPECIFIED
Date : 1 November 2000
Identification Number : 10.1088/0951-7715/13/6/311
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, PERSISTENCE, BIFURCATIONS, SMOOTHNESS, STABILITY, SPACES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:45
Last Modified : 17 May 2017 14:58
URI: http://epubs.surrey.ac.uk/id/eprint/832542

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800